# SDR FAA0607001

- Difficulty date: June 27, 2006
- Submitted: June 27, 2006
- Operation: General aviation
- Aircraft: N8142G
- Make and model: Cessna 210K
- Aircraft serial: 21059442
- Aircraft time: 6,980 hours
- Engine: Cont IO550*
- Engine time: 1,464 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 12534095
- Part serial: 21059442
- Condition: Cracked
- Location: Zone 100
- Part time: 6,980 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING AN ANNUAL INSPECTION THE ENGINE FIREWALL WAS FOUND TO BE CRACKED WHERE THE EXHAUST HANGER BRACKETS ATTACH ON THE LT SIDE. ADDITIONAL CRACKING WAS ALSO FOUND ON THE INNER BULKHEAD.
